# SDR GAIA03047SP

- Difficulty date: July 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER AND LOWER RUDDERS LEADING EDGES TEFLON ANTI-CHAFE PAINT WORN OUT, BOTH RUDDERS HAVE AREAS OF CHAFING.  FOUND 6 AREAS ON LOWER RUDDER OUT OF LIMITS, FABRICATED 6 DOUBELRS, TWO 21.5 AND 14.25, TWO 15.25 BY 23.5, TWO 13.5 BY 15.5 ALL FROM 301 ONE QUARTER HARD AND INSTALLED IAW B727 SRM 55-40-3 FIG 1.  UPPER RUDDER NO DAMAGE NOTED, REPAINTED IAW B727 MM 51-20-71.  (M)
